Fuzzy containers allocation problem in maritime terminal
| Year of publication: |
2009
|
|---|---|
| Authors: | Seyed-Hosseini, Seyed-Mohammad ; Damghani, K. Khalili |
| Published in: |
Journal of Industrial Engineering and Management (JIEM). - Barcelona : OmniaScience, ISSN 2013-0953. - Vol. 2.2009, 2, p. 323-336
|
| Publisher: |
Barcelona : OmniaScience |
| Subject: | fuzzy programming | fuzzy berth allocation | fuzzy container allocation |
-
Fuzzy containers allocation problem in maritime terminal
Seyed-Hosseini, Seyed-Mohammad, (2009)
-
Development of bidding strategies in electricity markets using possibility theory
Yang, L, (2002)
-
Maiti, Sumit Kumar, (2016)
- More ...
-
Fuzzy containers allocation problem in maritime terminal
Seyed-Hosseini, Seyed-Mohammad, (2009)
- More ...